Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I want to start using Thermalean. My dad is having some problems with that idea. He actually stopped me from buying it few days ago, can you believe that? And, just for the record, I am 22. He doesn’t know a thing about it, he really is not at all informed, but somehow he is 100 percent sure Thermalean is not healthy and it can harm my health. He has always been skeptical about every single thing, his entire life. Is there anybody here who used Thermalean? Can there be any hazardous side effects? Please tell me, so I can calm him.

Loading...

I used thermalean and I wasn’t really satisfied with it. When I started using it, I got sick. I guess it’s because I wasn’t used to fat burners. After a while I got used to it. Sometimes my heart rate was raised above normal. And I had headaches, but I am not sure if that had anything to do with termalean since my head hurts often. While I was using it I think my headaches were even more frequent.

The worst side effect I noticed was enlarged prostate gland. I really had a problem with that, but since you are a woman ( am I right?) you won’t have this type of problems. 

Reply

Loading...

You too? I also had terrible headaches. It was crazy. And it took me time to realize it is because of that fat burner. I stopped using it immediately.

 The good thing was that I had much more energy. I was always a bit lazy, but since I started taking Termalean I stopped being lazy and I started doing my cardio every day. I was extremely energetic, but also I used to be on the edge whole day through.

I also had problems focusing. And sometimes I couldn’t sleep till late at night. I guess all that extra energy kept me awake.

Reply

Loading...

I bought the thermalean box pack from complete tutrition with three different bottles in it. These hit me hard. I could not focus, i was real jittery at work. Some points i thought i was going to have a heart attack. I quit taking them, and the moment i did, i slept for 2 days. I had bags under my eyes and i felt misserable.
But i did lose 9lbs in 4 days. But once i stopped taking them, i gained it back plus some.
Reply

Loading...